I am nauseous basically all day everyday. Most of the time it doesn't lead to vomiting. I've tried plenty of over the counter meds for nausea, no help. I also tried the prescription drug Prevacid but it did nothing for me. All my Drs have said the nausea is caused by ANXIETY. I am taking Zoloft for anxiety, and it has helped my panic attacks, but does anyone have any sugggestions for my nausea? PLEASE hellp!
Is there a reason behind the nausea, eg are you afraid of being sick? I ask this question because I have the same thing but I know the reason why I always feel sick, I am an emetophobic (Phobia of vomiting).
You might not have this but I know that the brain can make you feel sick even when its not real, therefore antinausea things dont help because its all in your head even though it feels so real. I know how bad this feels, but it is a huge possibility that it is just caused by anxiety. Thats how it is with my experiance anyway. You may want to get a second oppinion if you are worried.
Nausea was my middle name for a very long time...all due to my anxiety. I woke up nauseous every day and it subsided a little as the day went on, only to come on strong when I had to leave the house to do errands etc. My doctor then put me on Buspar along with my Paxil. it helped almost immediately. i wouldn't say my nausea went away completely, but much more bearable and no dry heaves. Buspar is an anti-anxiety med...not an anti-depressant, and it works very well in combiniation with an anti-depressant. Check with your doctor.
Also, I found that when you accept your feelings, and accept the fact that this is the way you are and not fight it, the sooner the feelings will start to subside. Its like you have to become "friends" with your anxiety and not an enemy...I found this does help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.